Cant use my thumbs After Taking Levaquin

by Levaquin Ruined My Thumbs

Was on levaquin three different times for three different infections.

I have tendon tearing on both my thumbs and wrists. Forty one years old and can't use my hands.....I never did repetitive motions and have been pretty sedentary due to illness. It came on quick and it is now in both hands.

Finally two painful shots in both wrists are giving me some relief.

When I mentioned to two different doctors if levaquin can cause this they both said yeah, that's all the proof I need. I warn everyone I know. Do not take it!


Joshua Answers:


Ouch, sorry to hear that.

We must be making progress if you talked to two doctors and both said Levaquin could be the culprit! That's rare to hear.

Thanks for sharing.

There's a lot you can do to help stop and heal TENDONITIS Levaquin Tendonitis.

You've been the victim of, among other things a massive Magnesium depletion, and the mitochondria which are the energy producers for your cells have been attacked/killed.

It's not a case of regular Tendonitis gone bad. It's a WHOLE different dynamic.

The Levaquin Tendonitis Treatment page is a good place to start.

Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.
And, comments have a 3,000 character limit so you may have to comment twice.

Joshua Tucker, B.A., C.M.T.
The Tendonitis Expert

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Levaquin.